# SDR GTIA2020110535428

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N691NK
- Make and model: Airbus A320-232
- Aircraft serial: 8614
- Aircraft time: 6,180 hours, 2,826 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NON DESCRIPTIVE ODOR DESCENDING THROUGH 10,000 TURNED PACK 1 OFF SMELL DISSIPATED.  PERFORMED LEVEL A DECONTAMINATION OF THE ECS.  R & R RECIRC FILTERS.  PERFORMED PACK BURNOUT, IAW AMM 21-00-00-615-802-A.  NO ODOR NOTED AT THIS TIME.  ENGINE WASH ALOS PERFORMED, PER TASK CARD NO TI 7200-1927.  A/C OK FOR SERVICE.  MOC NOTIFIED.
